# SDR CA110614011

- Difficulty date: June 13, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Raythn HAWKER800
- Aircraft time: 3,759 hours
- Engine: Garrtt TFE7315BR
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Last Stage
- Part time: 3,834 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) ON CLIMB-OUT THROUGH 25,000 FT A LARGE BANG WAS HEARD AND MODERATE VIBRATION FELT THROUGH THE REAR OF THE ACFT FOLLOWED BY AN EXHAUST ODOR.   AIRCRAFT LEVELLED OUT AT 26,000 FT.   ALL INDICATIONS WERE WITHIN LIMITS, BUT THERE WAS A LOWER ITT, N1, N2 AND FUEL FLOW ON THE RT ENGINE.   ATC WAS ADVISED OF THE CONDITIONS AND THE ACFT MAINTAINED A LOWER ALTITUDE.   THE ENGINE VIBRATION DECREASED AND ALL ENGINE PARAMETERS CONTINUED TO STAY WITHIN LIMITS.   THE ACFT PROCEEDED BACK TO BASE WITHOUT FURTHER INCIDENT.   UPON INITIAL INSP MX DISCOVERED THAT THE LAST STAGE TURBINE BLADES WERE DAMAGED.
